# SDR FDEA201509222917

- Difficulty date: September 22, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7585
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN CRACKED, APPROX 1/4" LONG, EMANATING FROM THE OTBD AFT CORNER OF THE NR 15 SLAT TRACK CUT OUT.  REMOVED PANEL 526GB FOR ACCESS, ROUTED OUT CRACK & INSTALLED DOUBLER.
